Ramshaw, John D. (1979) Comments on the theory of dipolar fluids. The Journal of Chemical Physics, 70 (3) 1577-1578 doi:10.1063/1.437560
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Comments on the theory of dipolar fluids | ||
Journal | The Journal of Chemical Physics | ||
Authors | Ramshaw, John D. | Author | |
Year | 1979 (February) | Volume | 70 |
Issue | 3 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.437560Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2119987 | Long-form Identifier | mindat:1:5:2119987:1 |
GUID | 0 | ||
Full Reference | Ramshaw, John D. (1979) Comments on the theory of dipolar fluids. The Journal of Chemical Physics, 70 (3) 1577-1578 doi:10.1063/1.437560 | ||
Plain Text | Ramshaw, John D. (1979) Comments on the theory of dipolar fluids. The Journal of Chemical Physics, 70 (3) 1577-1578 doi:10.1063/1.437560 | ||
In | (1979, February) The Journal of Chemical Physics Vol. 70 (3) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |